On the Joint Approximation of a Function and its Derivatives in the Mean
- 13 Downloads
We study the properties of functions integrable on a segment. Some estimates for the approximations of a function and its derivatives are obtained.
Unable to display preview. Download preview PDF.
- 3.R. N. Koval’chuk and L. I. Filozof, “Joint approximation of a function and its derivatives in the metric of L p,” in: Investigations in the Theory of Approximate Functions and Their Applications [in Russian], Kiev (1978), pp. 89–104.Google Scholar
- 4.L. B. Khodak, “On the joint approximation of functions and their derivatives by algebraic polynomials in the metric of L p, 1 ≤ p < ∞,” in: Investigations in the Modern Problems of Summation and Approximation of Functions and Their Applications [in Russian], Dnepropetrovsk (1979), pp. 27–31.Google Scholar
- 6.M. K. Potapov, “Some inequalities for polynomials and their derivatives,” Vestn. Mosk. Univ., No. 2, 10–19 (1960).Google Scholar
- 7.V. P. Motornyi and M. S. Klimenko, “Approximations of functions by algebraic polynomials in the mean,” Visn. Dnipropetr. Univ., Mat., Issue 17, 106–117 (2012).Google Scholar
- 8.V. P. Motornyi, “Some problems of approximation of functions by algebraic polynomials in the integral metric,” Dokl. Akad. Nauk SSSR, Ser. Mat., 172, No. 3, 537–540 (1967).Google Scholar
- 10.A. F. Timan, Approximation Theory of Functions of Real Variable [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
- 11.V. P. Motornyi, “On the approximation of functions and their derivatives in the mean,” Visn. Dnipr. Univ., Mat., Issue 23, 56–61 (2018).Google Scholar
© Springer Science+Business Media, LLC, part of Springer Nature 2019